MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 480264
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used sample without packaging was submitted for evaluation.The sample was visually evaluated, compared to drawing and it did not match the reported material.The sample was leak tested, and no leakage was detected.In an attempt to replicate the reported defect of the air-in-line, the sample was attached to the pump and then tested by running therapy while staggering the flow rate throughout the therapy.No bubbles were observed in the tubing or alarms occurred during the testing of the returned sample.A measurement of the outer diameter of the pump segment tubing was taken and found to be 0.152 inches which meets the specification of 0.152-0.154 inches.Based on the results of the sample evaluation, the reported defect is not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: rn happened to notice a significant amount of air in tubing right after pump and right before connection to cap.This occurred approximately 6 hours after line change.This rn personally changed this line so can attest that there was no air in the line at the time of the line changed and that the med was primed on the pump.No pump alarm for air in tubing at any point in time.Rn switched tubing and pump and patient was clinically unchanged.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25104765
Report Number2521402-2026-00282
Device Sequence Number21181212
Product Code FPA
UDI-Device Identifier04046955778744
UDI-Public(01)04046955778744
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number480264
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown